Chiral multiloops
Jun, 197111 pages
Published in:
- Nucl.Phys.B 36 (1972) 130-140
- Published: 1972
Citations per year
Abstract: (Elsevier)
With help of functional integral methods a complete perturbation series for a non-linear chiral Lagrangian is given, in which each term, corresponding to a class of graphs with a definite number of internal loops and a definite topological structure, is chiral invariant.References(16)
Figures(0)
- [4]
- [1]
- [1]
- [2]
- [3]
- [4]
- [4]
- [4]
- [5]
- [6]
- [7]
- [8]
- [9]
- [10]
- [11]
- [11]